×

Found 55,341 Documents (Results 1–100)

Semiregular non-commutative harmonic oscillators: some spectral asymptotic properties. (English) Zbl 07857658

Cardona, Duván (ed.) et al., Extended abstracts 2021/2022. Methusalem lectures, Ghent, Belgium. Cham: Birkhäuser. Trends Math., Res. Perspect. Ghent Anal. PDE Cent. 3, 133-144 (2024).
MSC:  35P20 35S05 81Q10
PDFBibTeX XMLCite
Full Text: DOI

A Reilly type integral inequality for the \(p\)-Laplacian and applications to submanifolds of the unit sphere. (English) Zbl 07851897

PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software